# SDR UALA2010090803322

- Difficulty date: September 7, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 64,056 hours, 23,586 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Condition: Clogged
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FWD GALLEY SINK DRAIN LEAKING BEHIND GALLEY.  GALLEY HAS TO BE REMOVED TO ACCESS LEAK. DRAIN SYS MADE INOPERATIVE.   FWD GALLEY AND FWD LAV DRAIN CLOGGED, WATER BACK-UP, OVERFLOW BEHIND AND UNDER CHILLER. NO LEAKS NOTED. FOUND BAD SECTION OF HOSE IN E&E COMPT REMOVED BLOCKAGE AND RPL HOSE. OPS OKAY.
